# SDR HEEA071925

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: A3016W
- Part serial: 8106955
- Condition: Malfunctioned
- Location: Interphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS EVALUATION. PERFORMED PRELIMINARY INSPECTION AND TESTED.  FOUND SWITCHES S1, S4, S5, S8, LIGHT PANEL, VOLUME KNOB AND TRANSMIT KNOB BAD.  ALSO LIGHT PANEL LIGHTS BAD FROM STOCK.  REPLACED ALL AND RESOLDERED BAD SOLDER CONNECTION ON LIGHT PANEL.  REPAIRED.  BENCH CHECK GOOD.
